Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My father has creatinine level is 8, please advise

about kidney : my father has creatinine level is 8, doctors adviced for dialysis how can we reduce creatinine below 8? sir my father has creatinine level is 8, doctors adviced for dialysis. his age is 68 he is under medical treatement. every month he go for medical check up. BP, sugar is normal. but the creatinine is come upto 8. what is your advice sir
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  1160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Hi, Welcome to Healthcare Magic Forum.
Your father is suffering from either Acute or Chronic Kidney disease. If it is chronic he definitely needs immediate dialysis and subsequent kidney transplantation. If it is acute, treating the cause will reduce the Creatinine level. Diet does not improve its level.Medication has to be taken , if you leave it it will do a lot of harm //////
Speak to your Doctor.
Good Luck.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor